Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Stable nilpotent orbital integrals on real reductive Lie algebras
HTML articles powered by AMS MathViewer

by Robert E. Kottwitz PDF
Represent. Theory 4 (2000), 16-31 Request permission

Abstract:

This paper proves a stable analog of Rossmann’s formula for the number of $G(\mathbb {R})$-orbits in $\mathfrak g \cap \mathbf {O}$, where $\mathbf {O}$ is a nilpotent orbit in $\mathfrak {g}_{\mathbf {C}}$.
References
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E45, 22E50
  • Retrieve articles in all journals with MSC (2000): 22E45, 22E50
Additional Information
  • Robert E. Kottwitz
  • Affiliation: Department of Mathematics, University of Chicago, 5734 University Avenue, Chicago, Illinois 60637
  • Email: kottwitz@math.uchicago.edu
  • Received by editor(s): May 14, 1998
  • Received by editor(s) in revised form: August 25, 1999
  • Published electronically: February 1, 2000
  • © Copyright 2000 American Mathematical Society
  • Journal: Represent. Theory 4 (2000), 16-31
  • MSC (2000): Primary 22E45; Secondary 22E50
  • DOI: https://doi.org/10.1090/S1088-4165-00-00051-0
  • MathSciNet review: 1740178